Alert archive / Georgia / Special Weather Statements in 2011

Special Weather Statement, NWS Atlanta, GA

June 26, 2011Sumter County, Georgia

NWS Atlanta, GA issued this special weather statement at Jun 26, 2011, 4:00 PM EDT for Sumter County, Georgia. It was in force for 15 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 26, 2011, 4:00 PM EDT (20:00 UTC)
Expired
Jun 26, 2011, 4:15 PM EDT
In force
15 min
Issued by
NWS Atlanta, GA

County Sumter County, GA

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.0 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2011-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1451 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2011-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 40 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1451 J/kg
Mixed-layer CIN
-63 J/kg
Mixed-layer LCL
1040 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
40 m²/s²
0-3 km storm-relative helicity
34 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

568 
WWUS82 KFFC 262000
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
400 PM EDT SUN JUN 26 2011

GAZ104-262015-
400 PM EDT SUN JUN 26 2011

...SIGNIFICANT WEATHER ADVISORY FOR NICKEL SIZED HAIL IN SUMTER
COUNTY UNTIL 415 PM EDT...

AT 354 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER SUMTER...MOVING SOUTH AT 10 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE NICKEL SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
SUMTER COUNTY THROUGH 415 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE SUMTER...MADDOX AND CROXTON CROSSROADS. BRIEF HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3194 8442 3207 8435 3201 8415 3191 8419
      3191 8432 3191 8433 3188 8433 3187 8435
TIME...MOT...LOC 2000Z 020DEG 10KT 3196 8429

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jun 26, 3:59 PM EDT, 1 minute earlier.

Area forecast discussion, Jun 26, 3:59 PM EDT, 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
359 PM EDT SUN JUN 26 2011

.SHORT TERM /TONIGHT THROUGH TUESDAY NIGHT/...
COLD POOL HAS PUSHED INTO NORTH GEORGIA AND A DECENT TEMPERATURE
DIFFERENCE CAN BE OBSERVED BETWEEN FAR NORTH GEORGIA WHERE IT IS
82 IN DALTON AND THEN CARTERSVILLE SOUTHWARD WHERE IT IS 90 AT
CARTERSVILLE. THIS OUTFLOW BOUNDARY IS STRETCHED FROM ROME TO
DAHLONEGA AND WILL CONTINUE TO PUSH SOUTHWARD THROUGH TONIGHT.
WITH THIS FEATURE AND DAYTIME HEATING...SEVERE THUNDERSTORMS ARE
EXPECTED ACROSS THE NORTH GEORGIA THROUGH TONIGHT. MAIN THREAT
CONTINUES TO BE DAMAGING WIND AND LARGE HAIL AND HAVE ALREADY
RECEIVED REPORTS OF HAIL TODAY WITH THE PULSE THUNDERSTORMS. MCS
OVER WESTERN TENN IS HEADING SOUTHWARD INTO ALABAMA BUT IT WILL
SPREAD INTO GEORGIA OVER THE NEXT HOUR.

EXPECT TO SEE THIS OUTFLOW BOUNDARY CONTINUE TO KICK OFF
THUNDERSTORMS THROUGH THE EVENING AND WITH TO THE ABOUT TO PUSH
INTO GEORGIA...KEPT CHANCE POPS FOR THE BEGINNING PORTION OF THE
NIGHT /LIKELY ACROSS THE NORTH THIS AFTERNOON/.

ON MONDAY MAY HAVE THE LINGERING REMNANTS OF THE BOUNDARY FROM
TODAY TO HELP INITIATE STORMS WITH DIURNAL HEATING. IN ADDITION
MAY SEE AN MCS FROM THE STORMS IN WESTERN MISSOURI TRY AND MAKE
IT INTO THE STATE. THE SYSTEM IS FURTHER SOUTH AND WEST OF THE
SYSTEM THAT IS CURRENTLY MOVING ACROSS GEORGIA. GIVEN THIS...THERE
IS THE CHANCE FOR THUNDERSTORMS AGAIN ON MONDAY. MODELS INDICATE A
FRONT MOVING INTO NORTH GEORGIA ON TUESDAY WITH IT ACROSS SOUTH
GEORGIA LATE TUESDAY NIGHT...THIS WILL ALSO HELP TO ENHANCE
DIRUNAL CONVECTION.

LOW TEMPS ARE A BLEND OF MAV/MET WITH SOME MINOR ADJUSTMENTS.
OVERNIGHT TEMPS MAY DEPEND ON A LOT OF HOW QUICKLY THE RAIN CLEARS
OUT AND IF THE CLOUDS CLEAR OUT.

.LONG TERM /WEDNESDAY THROUGH SUNDAY/...
GFS IS PROGRESSIVE WITH AFOREMENTIONED FRONT HOWEVER THE ECMWF
WANTS TO LINGER THE SYSTEM ACROSS SOUTH GEORGIA INTO FLORIDA
THROUGH THE END OF THE WEEK. AFTER THE FRONT MOVES THROUGH...GFS
IS NOT SHOWING MUCH IN THE WAY OF PRECIP BUT EVEN WITH THAT...CANT
RULE OUT DIRUNAL THUNDERSTORMS. WEAK FRONT PROGGED TO MOVE THROUGH
FRIDAY NIGHT...BUT MODELS ARE NOT SHOWING MUCH IN THE WAY OF
PRECIP.

&&

.AVIATION...
18Z UPDATE...
MAIN FOCUS ON CONVECTION THIS AFTERNOON INTO THIS EVENING...WITH
THUNDERSTORM COMPLEX MOVING SOUTHEAST FROM TENNESSEE AND POP UP
STORMS POSSIBLE OUT AHEAD OF IT. TEMPO THUNDER NORTHERN TAF SITES
GENERALLY 20Z-01Z TIME FRAME. EXPECT GENERALLY VFR TO LOW VFR
CONDITIONS OUTSIDE OF PRECIP AREAS WITH CIGS LOWERING INTO THE
MVFR RANGE IN STORMS. WEST-NORTHWEST WINDS 5 TO 10 KTS EXCEPT
STRONGER AND GUSTY IN/AROUND STORMS.

//ATL CONFIDENCE...18Z UPDATE...
MED TO HIGH ON MOST ELEMENTS...EXCEPT LOW TO MED ON TIMING OF
CONVECTION.

49

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          69  95  72  96 /  30  30  20  30
ATLANTA         72  94  75  92 /  30  30  20  30
BLAIRSVILLE     65  91  68  90 /  40  40  20  40
CARTERSVILLE    67  93  69  94 /  30  40  20  40
COLUMBUS        74  95  74  95 /  40  30  20  30
GAINESVILLE     70  94  73  93 /  30  40  20  40
MACON           70  95  73  96 /  30  40  20  30
ROME            70  94  71  96 /  30  40  20  40
PEACHTREE CITY  68  93  70  93 /  40  30  20  30
VIDALIA         74  95  75  95 /  30  40  20  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
SEVERE THUNDERSTORM WATCH UNTIL 9 PM EDT THIS EVENING FOR THE
FOLLOWING ZONES: BANKS...BARROW...BARTOW...CARROLL...CATOOSA...
CHATTOOGA...CHEROKEE...CLARKE...CLAYTON...COBB...COWETA...DADE...
DAWSON...DEKALB...DOUGLAS...FANNIN...FAYETTE...FLOYD...FORSYTH...
GILMER...GORDON...GREENE...GWINNETT...HALL...HARALSON...HEARD...
HENRY...JACKSON...LUMPKIN...MADISON...MORGAN...MURRAY...NEWTON...
NORTH FULTON...OCONEE...OGLETHORPE...PAULDING...PICKENS...POLK...
ROCKDALE...SOUTH FULTON...TALIAFERRO...TOWNS...UNION...WALKER...
WALTON...WARREN...WHITE...WHITFIELD...WILKES.

&&

11
Hazardous weather outlook, Jun 26, 5:30 AM EDT, 10 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
530 AM EDT SUN JUN 26 2011

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-270930-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
530 AM EDT SUN JUN 26 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT
ISOLATED TO SCATTERED SEVERE THUNDERSTORMS EXPECTED THIS AFTERNOON
AND TONIGHT

.SYNOPSIS...
A COMPLEX OF THUNDERSTORMS OVER SOUTHERN ILLINOIS AND INDIANA WILL
CONTINUE MOVING SOUTHEAST THROUGH TONIGHT. THESE STORMS WILL MOVE
INTO NORTH GEORGIA THIS AFTERNOON.

.PRIMARY HAZARDS...
THE PRIMARY HAZARD FROM SCATTERED TO ISOLATED SEVERE THUNDERSTORMS
WILL BE FREQUENT CLOUD TO GROUND LIGHTNING AND GUSTY WINDS TO 60
MPH. THE BEST LOCATION FOR SCATTERED SEVERE STORMS WILL BE ACROSS
NORTH GEORGIA WITH ISOLATED SEVERE STORMS ACROSS CENTRAL GEORGIA
THIS AFTERNOON AND TONIGHT.

DISCUSSION...
A COMPLEX OF THUNDERSTORMS OVER SOUTHERN ILLINOIS AND INDIANA WILL
CONTINUE MOVING SOUTHEAST THROUGH TONIGHT. THIS COMPLEX IS EXPECTED
TO MOVE INTO NORTH GEORGIA THIS AFTERNOON AS IT WEAKENS BECAUSE OF
THE UPPER LEVEL RIDGE OVER THE REGION. INSTABILITY INDICES INCREASE
THIS AFTERNOON WITH CAPES EXPECTED IN THE 1500 TO 2000 RANGE ACROSS
NORTH AND CENTRAL GEORGIA.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
ISOLATED TO SCATTERED THUNDERSTORMS EXPECTED EACH DAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.

In the hours before

Special weather statement, Jun 26, 3:36 PM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
336 PM EDT SUN JUN 26 2011

GAZ104-262000-
336 PM EDT SUN JUN 26 2011

...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL AND 35 MPH WINDS
IN SUMTER COUNTY UNTIL 400 PM EDT...

AT 333 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM NEW ERA TO AMERICUS...MOVING SOUTHWEST AT 5
MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PENNY SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY
MOVE ACROSS SUMTER COUNTY THROUGH 400 PM EDT. SOME LOCATIONS IN THE
PATH OF THESE STORMS INCLUDE NEW ERA...ANDERSONVILLE...HUNTINGTON...
SUMTER...MADDOX...CROXTON CROSSROADS AND AMERICUS. BRIEF HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3201 8433 3216 8421 3216 8419 3220 8418
      3223 8415 3223 8414 3222 8413 3219 8413
      3191 8414 3191 8432
TIME...MOT...LOC 1937Z 027DEG 6KT 3210 8418 3204 8419
Special weather statement, Jun 26, 3:40 PM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
340 PM EDT SUN JUN 26 2011

GAZ022>024-262000-
340 PM EDT SUN JUN 26 2011

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL IN BANKS...
FORSYTH AND HALL COUNTIES UNTIL 400 PM EDT...

AT 338 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER MURRAYVILLE...MOVING EAST AT 20 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS
BANKS...FORSYTH AND HALL COUNTIES THROUGH 400 PM EDT. SOME LOCATIONS
IN THE PATH OF THIS STORM INCLUDE MURRAYVILLE...LULA AND CLERMONT.
BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3448 8364 3444 8362 3447 8357 3435 8363
      3433 8395 3435 8398 3433 8401 3433 8405
      3435 8399 3440 8397 3442 8398 3446 8392
      3447 8393 3446 8389 3449 8385
TIME...MOT...LOC 1940Z 275DEG 17KT 3440 8393
Special weather statement, Jun 26, 3:54 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
354 PM EDT SUN JUN 26 2011

GAZ086-113-262030-
354 PM EDT SUN JUN 26 2011

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 35 MPH WINDS
IN TOOMBS AND EMANUEL COUNTIES UNTIL 430 PM EDT...

AT 347 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER LEXSY...MOVING SOUTH AT 10 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS
TOOMBS AND EMANUEL COUNTIES THROUGH 430 PM EDT. SOME LOCATIONS IN THE
PATH OF THIS STORM INCLUDE LEXSY...COVENA...NUNEZ...STILLMORE...OAK
PARK AND NORMANTOWN. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF
WATER ON ROADWAYS.

&&

LAT...LON 3236 8224 3234 8223 3226 8222 3222 8235
      3238 8241 3244 8238 3247 8245 3249 8245
      3256 8226 3243 8218
TIME...MOT...LOC 1954Z 338DEG 10KT 3244 8231
Special weather statement, Jun 26, 3:55 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
355 PM EDT SUN JUN 26 2011

GAZ001-262045-
355 PM EDT SUN JUN 26 2011

...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN DADE COUNTY UNTIL
445 PM EDT...

AT 351 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED STRONG
THUNDERSTORMS FROM NORTH OF COLE CITY THROUGH SOUTHWEST OF RISING
FAWN...MOVING EAST AT 35 MPH.

WIND GUSTS OF 45 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS DADE
COUNTY THROUGH 445 PM EDT. THE STRONG WINDS WILL LIKLELY BEGIN
BEFORE ANY RAIN REACHES YOUR AREA. SOME LOCATIONS IN THE PATH OF
THESE STORMS INCLUDE COLE CITY...STEPHENSVILLE...HOOKER...
MORGANVILLE...NEW ENGLAND...TRENTON...WILDWOOD...RISING FAWN AND
CLOUDLAND CANYON STATE PARK.

THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.

SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.

&&

LAT...LON 3499 8537 3498 8536 3490 8542 3484 8545
      3477 8545 3473 8546 3469 8549 3467 8549
      3463 8553 3475 8557 3498 8561 3499 8560
TIME...MOT...LOC 1953Z 288DEG 30KT 3516 8564 3495 8568
          3483 8578 3468 8592 3442 8624
Special weather statement, Jun 26, 3:57 PM EDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
357 PM EDT SUN JUN 26 2011

GAZ078-089-262030-
357 PM EDT SUN JUN 26 2011

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL IN MUSCOGEE AND
HARRIS COUNTIES UNTIL 430 PM EDT...

AT 356 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER MULBERRY GROVE...MOVING SOUTH AT 10 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS
MUSCOGEE AND HARRIS COUNTIES THROUGH 430 PM EDT. SOME LOCATIONS IN
THE PATH OF THIS STORM INCLUDE LAKE HARDING...MOUNTAIN HILL...GOAT
ROCK LAKE...MULBERRY GROVE...CATAULA...FORTSON...VISTA TERRACE...
LAUREL HILLS...COLUMBUS METROPOLITAN AIRPORT...GREEN ISLAND HILLS...
HIGHLAND PARK...AVONDALE...SAINT MARYS HILLS...BENNING PARK AND
BENNING HILLS. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON
ROADWAYS.

&&

LAT...LON 3278 8493 3247 8474 3239 8498 3241 8499
      3243 8497 3246 8501 3251 8501 3259 8509
      3265 8511 3267 8510 3271 8513
TIME...MOT...LOC 1957Z 338DEG 10KT 3266 8499
Special weather statement, Jun 26, 4:00 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
400 PM EDT SUN JUN 26 2011

GAZ104-262015-
400 PM EDT SUN JUN 26 2011

...SIGNIFICANT WEATHER ADVISORY FOR NICKEL SIZED HAIL IN SUMTER
COUNTY UNTIL 415 PM EDT...

AT 354 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER SUMTER...MOVING SOUTH AT 10 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE NICKEL SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
SUMTER COUNTY THROUGH 415 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE SUMTER...MADDOX AND CROXTON CROSSROADS. BRIEF HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3194 8442 3207 8435 3201 8415 3191 8419
      3191 8432 3191 8433 3188 8433 3187 8435
TIME...MOT...LOC 2000Z 020DEG 10KT 3196 8429

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 26, 11:07 AM EDTSevere Thunderstorm WarningFFCWalker23 min
Jun 26, 12:01 PM EDTSpecial Weather StatementFFCChattooga29 min
Jun 26, 2:30 PM EDTSpecial Weather StatementFFCMarion30 min
Jun 26, 2:46 PM EDTSpecial Weather StatementFFCPolk14 min
Jun 26, 3:06 PM EDTSevere Thunderstorm WarningFFCForsyth, Hall24 min
Jun 26, 3:08 PM EDTSevere Thunderstorm WarningFFCMacon, Schley, Taylor37 min
Jun 26, 3:32 PM EDTSpecial Weather StatementFFCHall28 min
Jun 26, 3:36 PM EDTSpecial Weather StatementFFCSumter24 min
Jun 26, 3:40 PM EDTSpecial Weather StatementFFCHall20 min
Jun 26, 3:47 PM EDTSevere Thunderstorm WarningFFCHall28 min
Jun 26, 3:54 PM EDTSpecial Weather StatementFFCEmanuel36 min
Jun 26, 3:55 PM EDTSpecial Weather StatementFFCDade50 min
Jun 26, 3:57 PM EDTSpecial Weather StatementFFCHarris, Muscogee33 min
Jun 26, 4:08 PM EDTSpecial Weather StatementFFCSumter37 min
Jun 26, 4:13 PM EDTSpecial Weather StatementFFCBanks32 min
Jun 26, 4:25 PM EDTSpecial Weather StatementFFCHarris35 min
Jun 26, 4:32 PM EDTSpecial Weather StatementFFCEmanuel28 min
Jun 26, 4:51 PM EDTSpecial Weather StatementFFCCatoosa, Chattooga, Floyd, Walker, Whitfield54 min
Jun 26, 4:52 PM EDTSpecial Weather StatementFFCCrisp23 min
Jun 26, 5:01 PM EDTSpecial Weather StatementFFCHarris29 min
Jun 26, 5:08 PM EDTSevere Thunderstorm WarningFFCChattooga, Floyd, Gordon37 min
Jun 26, 5:12 PM EDTSpecial Weather StatementFFCCrisp33 min
Jun 26, 5:13 PM EDTSpecial Weather StatementFFCWheeler32 min
Jun 26, 5:33 PM EDTSevere Thunderstorm WarningFFCBartow, Floyd, Gordon, Murray, Polk, Walker and 1 more42 min
Jun 26, 5:35 PM EDTSpecial Weather StatementFFCTroup25 min
Jun 26, 5:38 PM EDTSpecial Weather StatementFFCCrisp37 min
Jun 26, 5:39 PM EDTSpecial Weather StatementFFCTelfair, Wheeler36 min
Jun 26, 5:51 PM EDTSpecial Weather StatementFFCHarris24 min
Jun 26, 5:53 PM EDTSevere Thunderstorm WarningFFCCarroll, Haralson37 min
Jun 26, 5:56 PM EDTSevere Thunderstorm WarningFFCHarris, Troup49 min
Jun 26, 6:00 PM EDTSevere Thunderstorm WarningFFCBartow, Cherokee, Cobb, Paulding, Pickens45 min
Jun 26, 6:03 PM EDTSpecial Weather StatementFFCMeriwether, Pike27 min
Jun 26, 6:06 PM EDTSevere Thunderstorm WarningFFCFannin, Gilmer, Murray39 min
Jun 26, 6:09 PM EDTSpecial Weather StatementFFCMarion36 min
Jun 26, 6:12 PM EDTSpecial Weather StatementFFCFulton33 min
Jun 26, 6:14 PM EDTSpecial Weather StatementFFCHall31 min
Jun 26, 6:16 PM EDTSevere Thunderstorm WarningFFCMeriwether, Pike, Upson44 min
Jun 26, 6:20 PM EDTSevere Thunderstorm WarningFFCCoweta, Douglas, Fulton, Heard, Troup40 min
Jun 26, 6:29 PM EDTSevere Thunderstorm WarningFFCCarroll31 min
Jun 26, 6:35 PM EDTSevere Thunderstorm WarningFFCCherokee, Cobb, Dawson, DeKalb, Forsyth, Fulton and 2 more40 min
Jun 26, 6:43 PM EDTSpecial Weather StatementFFCFannin, Hall, Lumpkin, Towns, Union, White62 min
Jun 26, 6:44 PM EDTSpecial Weather StatementFFCJackson31 min
Jun 26, 6:49 PM EDTSpecial Weather StatementFFCMarion26 min
Jun 26, 6:51 PM EDTSevere Thunderstorm WarningFFCClayton, Coweta, Fayette, Fulton, Henry, Spalding39 min
Jun 26, 6:52 PM EDTSevere Thunderstorm WarningFFCMarion53 min
Jun 26, 6:55 PM EDTSpecial Weather StatementFFCCrawford35 min
Jun 26, 6:58 PM EDTSevere Thunderstorm WarningFFCMeriwether, Pike, Upson32 min
Jun 26, 7:05 PM EDTSpecial Weather StatementFFCTroup25 min
Jun 26, 7:09 PM EDTSpecial Weather StatementFFCLaurens36 min
Jun 26, 7:10 PM EDTSevere Thunderstorm WarningFFCBarrow, DeKalb, Gwinnett, Rockdale, Walton35 min
Jun 26, 7:25 PM EDTSpecial Weather StatementFFCButts, Clayton, Fayette, Henry, Lamar, Newton and 3 more50 min
Jun 26, 7:29 PM EDTSpecial Weather StatementFFCHarris, Muscogee31 min
Jun 26, 7:31 PM EDTSevere Thunderstorm WarningFFCButts, Lamar, Monroe, Pike, Spalding44 min
Jun 26, 7:32 PM EDTSpecial Weather StatementFFCCrawford, Marion, Taylor28 min
Jun 26, 7:40 PM EDTSpecial Weather StatementFFCBanks, Barrow, Clarke, Hall, Jackson, Morgan and 4 more50 min
Jun 26, 7:44 PM EDTSpecial Weather StatementFFCJasper31 min
Jun 26, 7:50 PM EDTSevere Thunderstorm WarningFFCBibb40 min
Jun 26, 7:54 PM EDTSevere Thunderstorm WarningFFCCrawford, Taylor30 min

Nearby

Special Weather Statements in Georgia, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.